# SDR COMA0160646

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 13,353 hours, 12,605 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5716. DURING TAXI OUT FOR TAKE OFF FROM RDU RECEIVED A LEFT PITOT STATIC HEAT CAUTION MESSAGE, AIRCRAFT RETURNED TO THE GATE.PERFORMED RESET OF THE LEFT AIR DATA SENSOR HEATER CONTROLLER CIRCUIT BREAKER.
